American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A93) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] David Eisenbud. An algebraic approach to the topological degree of a smooth map. Bull. Amer. Math. Soc. 84 (1978) 751-764. MR 0494226.
Abstract, references, and article information   
View Article: PDF

[2] P. Milman. On the nonexistence of a projection from functions of $x$ to functions of $x\sp{n}$ . Proc. Amer. Math. Soc. 63 (1977) 87-90. MR 0440600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul R. Chernoff. Quasi-analytic vectors and quasi-analytic functions. Bull. Amer. Math. Soc. 81 (1975) 637-646. MR 0636276.
Abstract, references, and article information   
View Article: PDF

[4] Christopher I. Byrnes. Closed algebras of smooth functions. Bull. Amer. Math. Soc. 81 (1975) 195-198. MR 0380870.
Abstract, references, and article information   
View Article: PDF

[5] R. B. Darst. Localization properties of basic classes of $C\sp{\infty }$-functions . Proc. Amer. Math. Soc. 46 (1974) 24-28. MR 0346113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. B. Darst. Zero sets of functions from non-quasi-analytic classes . Proc. Amer. Math. Soc. 40 (1973) 543-544. MR 0323978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. B. Hughes. Erratum: ``Zero sets of functions from non-quasi-analytic classes'' . Proc. Amer. Math. Soc. 39 (1973) 651. MR 0315075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert T. Seeley. Addendum to: ``Extension of $C^{\infty }$ functions defined in a half space'' . Proc. Amer. Math. Soc. 37 (1973) 622. MR 0310618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. W. Neuberger. Quasi-analyticity and semigroups. Bull. Amer. Math. Soc. 78 (1972) 909-922. MR 0315512.
Abstract, references, and article information   
View Article: PDF

[10] J. W. Neuberger. Quasi-analyticity and semigroups of bounded linear transformations. Bull. Amer. Math. Soc. 78 (1972) 85-87. MR 0288623.
Abstract, references, and article information   
View Article: PDF

[11] G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[\ast \ast \ast w(\ast \ast 0,\,+\infty )\ast \ast \ast w\ast \ast $ . Trans. Amer. Math. Soc. 170 (1972) 171-185. MR 0310505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia